RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1987, Number 3, Pages 60–67 (Mi ivm7714)  

This article is cited in 1 scientific paper (total in 1 paper)

The convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation

R. M. Nasyrov, S. R. Nasyrov


Full text: PDF file (543 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1987, 31:3, 80–89

Bibliographic databases:
UDC: 517.95
MSC: Primary 35C10; Secondary 65N10
Received: 18.03.1985

Citation: R. M. Nasyrov, S. R. Nasyrov, “The convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, no. 3, 60–67; Soviet Math. (Iz. VUZ), 31:3 (1987), 80–89

Citation in format AMSBIB
\Bibitem{NasNas87}
\by R.~M.~Nasyrov, S.~R.~Nasyrov
\paper The convergence of S.\,A.~Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1987
\issue 3
\pages 60--67
\mathnet{http://mi.mathnet.ru/ivm7714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888287}
\zmath{https://zbmath.org/?q=an:0663.65126|0647.65077}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1987
\vol 31
\issue 3
\pages 80--89


Linking options:
  • http://mi.mathnet.ru/eng/ivm7714
  • http://mi.mathnet.ru/eng/ivm/y1987/i3/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Shirokova, “On mixed problems in a half-strip for an elliptic-type equation”, Russian Math. (Iz. VUZ), 47:10 (2003), 75–81  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:134
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020